MathSciNet Relay Station
MathSciNet bibliographic data
MR2813194 35K40 (35C07 35K57)
Yu, Zhi-Xian; Yuan, Rong Traveling waves of delayed reaction-diffusion systems with applications. Nonlinear Anal. Real World Appl. 12 (2011), no. 5, 2475–2488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement